Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Modified Sturm-Liouville systems


Author: W. F. Bauer
Journal: Quart. Appl. Math. 11 (1953), 273-283
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/64970
MathSciNet review: 64970
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. V. Churchill, Expansions in series of non-orthogonal functions, Bull. AMS 48, 143-149 (1942). MR 0005940
  • [2] R. V. Churchill, Modern operational mathematics in Engineering, McGraw-Hill, New York, 1944. MR 0010237
  • [3] L. Collatz, Eigenwertprobleme und ihre numerische Behandlung, Chelsea, New York, 1944. MR 0020180
  • [4] R. E. Gaskell, A problem in heat conduction and an expansion theorem, Amer. J. Math. 64, 447-445 (1942). MR 0006014
  • [5] E. L. Ince, Ordinary differential equations, New York, 1944. MR 0010757
  • [6] E. Kamke, Ueber die definiten selbstadjungierten Eigenwertaufgaben bei gewoehlichen linearen Differentialgleichungen, Math. Zeit. 46, 251-283 (1940). MR 0002432
  • [7] R. E. Langer, A problem in diffusion or in the flow of heat of a solid in contact with a fluid, Tohoku Math. J. 35, 260-275 (1932).
  • [8] R. E. Langer, Fourier series. The genesis and evolution of a theory, Amer. Math. Monthly 54, 1-86 (1947). MR 0021610

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/64970
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society